2018 年 63 巻 3 号 p. 224-229
Although low-dose aspirin (LDA) is known to induce small intestinal mucosal injury, the effect of dual antiplatelet therapy (DAPT; LDA + clopidogrel) on small intestinal mucosa in patients after percutaneous coronary intervention (PCI) for coronary stenosis is unknown. Fifty-one patients with a history of PCI and LDA use were enrolled, and 45 eligible patients were analyzed. Patients were grouped based on DAPT (DAPT: n = 10 and non-DAPT: n = 35) and proton pump inhibitor (PPI) use (PPI user: n = 22 and PPI-free patients: n = 23) to compare small intestinal endoscopic findings. The relationship between LDA-use period and small intestinal endoscopic findings was also examined. Multivariate analysis was performed to identify risk factors for LDA-induced mucosal injury using age, sex, DAPT, PPI, gastric mucoprotective drug, and LDA-use period. The rate of small intestinal mucosal injury incidence did not significantly differ between DAPT and non-DAPT patients (50% vs 51.1%, respectively; p = 0.94), or PPI users and PPI-free patients (50% vs 52.2%, respectively; p = 0.88). Additionally, LDA-use period of ≤24 months (n = 15) yielded a significantly higher rate of small intestinal mucosal injury incidence than LDA-use period >24 months (n = 30) (80% vs 36.7%, respectively; p = 0.006). Multivariate analysis revealed that a LDA-use period of ≤24 months was a significant risk factor for small intestinal mucosal injury (odds ratio: 19.5, 95% confidence interval: 2.48–154.00, p = 0.005). Following PCI for coronary stenosis, neither DAPT nor PPI affected LDA-induced small intestinal mucosal injury. Moreover, patients who used LDA within the last 24 months were at a greater risk of small intestinal mucosal injury.